Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 5, 2012, 2:02 PM EDT for Telfair County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2012, 2:02 PM EDT (18:02 UTC)
- Expired
- Jun 5, 2012, 2:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
County Telfair County, GA
The radar
The Robins AFB radar (KJGX), 97 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 886 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 901 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
047
WWUS82 KFFC 051802
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT TUE JUN 5 2012
GAZ108>110-051830-
202 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL...45 MPH WINDS
AND FREQUENT LIGHTNING IN WILCOX...TELFAIR AND DODGE COUNTIES UNTIL
230 PM EDT...
AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROWNING...MOVING EAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 230 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BROWNING...
ABBEVILLE...RHINE...TEMPERANCE...CHINA HILL...HORSE CREEK WMA...
WORKMORE AND JACKSONVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3178 8290 3178 8298 3182 8315 3184 8318
3184 8324 3186 8335 3204 8331 3198 8282
3178 8287 3178 8289
TIME...MOT...LOC 1802Z 282DEG 26KT 3193 8323
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 5, 1:50 PM EDT, 12 minutes earlier.
Area forecast discussion, Jun 5, 1:50 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 150 PM EDT TUE JUN 5 2012 .PREV DISCUSSION... /ISSUED 909 AM EDT TUE JUN 5 2012/ UPDATE... SHOWERS AND A FEW ISOLATED THUNDERSTORMS MOVING ACROSS NORTH GEORGIA THIS MORNING...AND HAVE ADJUSTED POPS UP TO ACCOUNT FOR LATEST RADAR TRENDS. WITH INSTABILITIES LIMITED THIS MORNING...ONLY EXPECTING THE OCCASIONAL LIGHTNING ACTIVITY. HI RES SHORT TERM MODELS INDICATING AN OVERALL WEAKENING TREND WITH THIS MAIN RAIN AREA...WITH SOME CLEARING CONDITIONS INTO THE AFTERNOON PROMOTING STRONGER CONVECTIVE DEVELOPMENT AFTER 18Z. FOR NOW...HAVE MADE REVISIONS TO THE TEMPERATURES AND DEWPOINTS BASED ON LATEST OBSERVATIONS...AND HAVE ADJUSTED THE WX GRIDS TO SUIT THE UPDATED POPS AND LATEST MODELED INSTABILITY GUIDANCE. UPDATES TO THE FORECAST WILL BE MADE AS NEEDED THROUGH THE MORNING...THOUGH ANY SIGNIFICANT CHANGES WILL LIKELY NOT BE NEEDED UNTIL THE AFTERNOON FORECAST PACKAGE. PREV DISCUSSION... SHORT TERM /TODAY THROUGH WEDNESDAY/... /ISSUED 401 AM EDT TUE JUN 5 2012/ CURRENT RADAR LOOP SHOWS ALMOST A REPEAT OF LAST NIGHT. SHOWERS AND ISOLATED THUNDERSTORMS MOVING INTO NORTH GEORGIA AT THE MOMENT. MODELS INDICATE THESE STORMS WILL WEAKEN AS THEY MOVE SOUTHEAST INTO GEORGIA. THE MODELS SHOW THIS WAVE MOVING SOUTHEAST ALONG THE GA/SC BORDER TODAY. THIS WAVE IS ALSO ASSOCIATED WITH A COLD FRONT THAT IS EXPECTED TO MOVE SOUTH THROUGH THE AREA ALSO. THIS FRONT SHOULD ACT AS A FOCUSING MECHANISM FOR AFTERNOON AND EVENING THUNDERSTORMS TO REFIRE ALONG. INSTABILITIES ALSO PEAK THIS BETWEEN 18Z-00Z WITH MUCAPES GETTING TO NEAR 3000 J/KG AND LIS IN THE -2 TO -4 RANGE. ONCE THIS FRONT PUSHES THROUGH...DRIER AIR IS EXPECTED TO SLOWLY PUSH INTO NW GA THROUGH WED/THU. TEMPS WILL STAY NEAR SEASONAL NORMS THROUGH THE SHORT TERM. 01 LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... /ISSUED 401 AM EDT TUE JUN 5 2012/ MODELS IN GOOD AGREEMENT TO BEING THE LONG TERM PERIOD WITH SURFACE TROUGH SOUTH OF THE AREA FROM OFF THE ATLANTIC COAST THROUGH SOUTH GEORGIA AND THE REMAINDER OF THE GULF COAST STATES. MOISTURE IS LARGELY ALONG AND SOUTH OF THIS FEATURE...BUT ENOUGH INTO OUR FORECAST AREA TO WARRANT LOW END POPS DURING THE AFTERNOON PERIOD THURSDAY. TROUGH SINKS FURTHER SOUTH FRIDAY...ALTHOUGH THERE ARE INDICATIONS OF RETURN FLOW ON THE WESTERN SIDE OF THE STATE BY THE ECMWF. WITH GFS DRIER AND MOISTURE NOT IMPRESSIVE BY OTHER MODELS...WILL KEEP FRIDAY THROUGH THE WEEKEND DRY. MATTERS COMPLICATED INTO EARLY NEXT WEEK AS GFS KEEPS CAROLINAS HIGH IN CONTROL ALLOWING FOR CONTINUED DRY CONDITIONS AND LIMITED POPS. ECMWF BREAKS DOWN RIDGE MUCH FASTER WITH GULF MOISTURE TRANSPORT IN FULL EFFECT BY MONDAY AND TUESDAY. WILL USE A BLEND FOR THIS CYCLE WHICH BRINGS LOW END CHANCE POPS FOR MAINLY THE WESTERN TIER OF THE FORECAST AREA. DEESE && .AVIATION... 18Z UPDATE... CONVECTION FIRING SOUTH OF A CARROLLTON TO MACON...TO SWAINSBORO LINE THIS AFTERNOON. BEST TS POTENTIAL THIS AFTERNOON AND EARLY EVENING. TEMPO TS HAS BEEN INCLUDED AT METRO ATL...CSG...AND MCN TAF SITES...AND WILL BE TAILORED AS NECESSARY TO HANDLE ONGOING AND DEVELOPING CONVECTION. HIGH MVFR AND VFR CIGS EXPECTED THROUGH TONIGHT...WITH SOME IMPROVING TRENDS INTO THE OVERNIGHT HOURS. SCT-BKN STILL EXPECTED OVERNIGHT...WHICH SHOULD LIMIT RADIATIONAL COOLING...KEEPING MORNING CIGS HIGHER THAN MODELS EXPECT. FOR NOW...HAVE OPTED TO INDICATE LOW MVFR CIGS BY 09Z. NE WINDS AT 8-10KTS EXPECTED THE REMAINDER OF TODAY...THEN DIMINISH TO 3-6KTS...AND THEN INCREASE AGAIN WED. WINDS WILL BE INFLUENCED BY CONVECTION...AND HAVE BEEN AMENDED SLIGHTLY PER TAF SITE TO HANDLE IT. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE ON ALL ELEMENTS...MEDIUM. ADDITIONALLY...MEDIUM CONFIDENCE TS WILL DIRECTLY IMPACT ATL AIRPORT. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 80 61 81 59 / 100 40 20 20 ATLANTA 81 63 80 63 / 100 60 10 10 BLAIRSVILLE 76 53 78 54 / 90 30 20 20 CARTERSVILLE 81 60 81 55 / 100 40 10 10 COLUMBUS 88 67 86 66 / 100 80 20 10 GAINESVILLE 79 61 79 60 / 100 40 20 10 MACON 87 65 86 63 / 100 80 30 10 ROME 84 60 84 56 / 100 30 10 10 PEACHTREE CITY 83 64 81 56 / 90 80 20 10 VIDALIA 87 67 84 66 / 100 80 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...HARRIS...HOUSTON...JOHNSON... LAURENS...MACON...MARION...MERIWETHER...MONTGOMERY...MUSCOGEE... PEACH...PULASKI...SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR... TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER... WHEELER...WILCOX...WILKINSON. && SHORT TERM...31 LONG TERM....BAKER AVIATION...31
Hazardous weather outlook, Jun 5, 4:44 AM EDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 444 AM EDT TUE JUN 5 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 444 AM EDT TUE JUN 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS WITH ISOLATED SEVERE STORMS. .SYNOPSIS... A DEEP LOW PRESSURE SYSTEM ANCHORED OFF THE NEW ENGLAND COAST IS ALLOWING UPPER LEVEL DISTURBANCES TO COME SWEEPING INTO THE SOUTHEAST U.S. IN ADDITION...NUMEROUS SURFACE BOUNDARIES ARE DRAPED ACROSS THE SOUTHEAST...WITH THE MOST PROMINENT FRONT EXTENDING FROM NORTHERN MISSISSIPPI AND ALABAMA THROUGH THE CAROLINAS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY SEVERE STORMS THAT DEVELOP WILL BE STRONG WINDS TO 60 MPH...QUARTER SIZED HAIL AND FREQUENT LIGHTNING...MAINLY THIS MORNING OVER NORTH GEORGIA AND THIS AFTERNOON THROUGH CENTRAL GEORGIA. .DISCUSSION... THE LAST IN A SERIES OF SHORTWAVES WILL PUSH THROUGH THE AREA TODAY WITH CONVECTION ONGOING OVER EXTREME NORTH GEORGIA. BECAUSE OF THE TIMING...INSTABILITY WILL REMAIN MARGINAL FOR SEVERE STORM DEVELOP INITIALLY...BUT GRADUALLY INCREASE THROUGH THIS AFTERNOON AS THE LINE OF STORMS APPROACHES CENTRAL GEORGIA. COOL TEMPS ALOFT ALONG WITH A PERSISTENT LOW LEVEL JET WILL ALLOW FOR THE DEVELOPMENT OF A FEW SEVERE STORMS THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS WILL BE CONFINED TO THE SOUTHERN HALF OF THE FORECAST AREA WEDNESDAY AND THURSDAY BEFORE DRYING CONDITIONS MOVE IN FOR THE WEEKEND WHEN LITTLE OR NO THUNDERSTORM ACTIVITY IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION LATER THIS AFTERNOON OR EVENING.
In the hours before
Local storm report, Jun 5, 1:43 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
143 PM EDT TUE JUN 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL AILEY 32.19N 82.57W
06/05/2012 E1.75 INCH MONTGOMERY GA PUBLIC
1240 PM HAIL VIDALIA 32.22N 82.41W
06/05/2012 E1.75 INCH TOOMBS GA PUBLIC
&&
SNELSONLocal storm report, Jun 5, 1:47 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 PM EDT TUE JUN 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM HAIL 2 NE CENTER 32.15N 82.37W
06/05/2012 E1.75 INCH TOOMBS GA PUBLIC
&&
KMLocal storm report, Jun 5, 1:51 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 PM EDT TUE JUN 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM HAIL 4 NE MOUNT VERNON 32.22N 82.55W
06/05/2012 E1.75 INCH MONTGOMERY GA AMATEUR RADIO
&&
KMSpecial weather statement, Jun 5, 1:58 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
158 PM EDT TUE JUN 5 2012
GAZ042-052-053-066-067-051830-
158 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TROUP...
MERIWETHER...CARROLL...COWETA AND HEARD COUNTIES UNTIL 230 PM EDT...
AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BOWDON TO 5 MILES SOUTH OF STOVALL...MOVING
NORTHEAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TROUP...MERIWETHER...CARROLL...COWETA AND HEARD COUNTIES
THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE STOVALL...BIG SPRINGS...MOUNTVILLE...LOUISE...
HARRISONVILLE...HOGANSVILLE...POWERS CROSSROADS...ROOSTERVILLE...
CORINTH...FRANKLIN...CENTRALHATCHEE...EPHESUS...BLACKJACK MOUNTAIN...
TYUS AND ROOPVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3357 8533 3366 8505 3330 8460 3286 8458
3284 8465 3285 8473 3287 8475 3287 8500
3317 8502 3339 8530
TIME...MOT...LOC 1759Z 245DEG 27KT 3354 8521 3325 8484
3290 8483Local storm report, Jun 5, 2:00 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 PM EDT TUE JUN 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL 4 S CHAUNCEY 32.05N 83.06W
06/05/2012 E0.75 INCH DODGE GA 911 CALL CENTER
0120 PM TSTM WND DMG 4 S CHAUNCEY 32.05N 83.06W
06/05/2012 DODGE GA 911 CALL CENTER
SEVERAL TREES DOWN.
&&
KMSpecial weather statement, Jun 5, 2:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT TUE JUN 5 2012
GAZ108>110-051830-
202 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL...45 MPH WINDS
AND FREQUENT LIGHTNING IN WILCOX...TELFAIR AND DODGE COUNTIES UNTIL
230 PM EDT...
AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROWNING...MOVING EAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 230 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BROWNING...
ABBEVILLE...RHINE...TEMPERANCE...CHINA HILL...HORSE CREEK WMA...
WORKMORE AND JACKSONVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3178 8290 3178 8298 3182 8315 3184 8318
3184 8324 3186 8335 3204 8331 3198 8282
3178 8287 3178 8289
TIME...MOT...LOC 1802Z 282DEG 26KT 3193 8323The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:06 AM EDT | Special Weather Statement | FFC | Dade | 24 min |
| Jun 5, 5:25 AM EDT | Special Weather Statement | FFC | Dade, Walker | 35 min |
| Jun 5, 5:57 AM EDT | Special Weather Statement | FFC | Chattooga, Dade, Walker | 48 min |
| Jun 5, 6:40 AM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd, Gordon, Polk, Walker | 35 min |
| Jun 5, 7:51 AM EDT | Special Weather Statement | FFC | Haralson | 24 min |
| Jun 5, 11:14 AM EDT | Special Weather Statement | FFC | Bibb, Monroe | 31 min |
| Jun 5, 11:50 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 25 min |
| Jun 5, 11:56 AM EDT | Special Weather Statement | FFC | Crawford | 34 min |
| Jun 5, 12:06 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Dodge, Houston, Jones, Laurens and 2 more | 39 min |
| Jun 5, 12:25 PM EDT | Special Weather Statement | FFC | Treutlen | 35 min |
| Jun 5, 12:33 PM EDT | Special Weather Statement | FFC | Harris | 27 min |
| Jun 5, 12:33 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Treutlen, Wheeler | 42 min |
| Jun 5, 12:39 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 51 min |
| Jun 5, 12:44 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Telfair, Twiggs, Wilkinson | 46 min |
| Jun 5, 12:50 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Peach, Pulaski, Twiggs | 25 min |
| Jun 5, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Montgomery, Telfair, Toombs, Wheeler | 46 min |
| Jun 5, 1:01 PM EDT | Tornado Warning | FFC | Toombs | 24 min |
| Jun 5, 1:02 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Talbot, Troup | 43 min |
| Jun 5, 1:09 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wheeler, Wilcox | 38 min |
| Jun 5, 1:14 PM EDT | Special Weather Statement | FFC | Harris, Heard, Meriwether, Talbot, Troup | 46 min |
| Jun 5, 1:18 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 42 min |
| Jun 5, 1:29 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery | 31 min |
| Jun 5, 1:30 PM EDT | Special Weather Statement | FFC | Schley, Sumter, Webster | 45 min |
| Jun 5, 1:38 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 52 min |
| Jun 5, 1:41 PM EDT | Special Weather Statement | FFC | Taylor | 34 min |
| Jun 5, 1:50 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 25 min |
| Jun 5, 1:58 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard, Meriwether | 32 min |
| Jun 5, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 47 min |
| Jun 5, 2:16 PM EDT | Special Weather Statement | FFC | Crawford, Houston, Macon, Peach, Taylor | 44 min |
| Jun 5, 2:25 PM EDT | Special Weather Statement | FFC | Dooly | 35 min |
| Jun 5, 2:28 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Douglas, Fayette, Meriwether, Pike and 1 more | 32 min |
| Jun 5, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski, Wilcox | 49 min |
| Jun 5, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 44 min |
| Jun 5, 2:57 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Lamar, Pike, Spalding and 1 more | 33 min |
| Jun 5, 3:23 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs, Wilkinson | 52 min |
| Jun 5, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 34 min |
| Jun 5, 3:29 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Henry, Lamar, Monroe | 31 min |
| Jun 5, 3:45 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens, Wilkinson | 45 min |
| Jun 5, 3:52 PM EDT | Special Weather Statement | FFC | Telfair | 23 min |
| Jun 5, 4:05 PM EDT | Special Weather Statement | FFC | Jasper | 25 min |
| Jun 5, 4:21 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Montgomery, Treutlen | 39 min |
| Jun 5, 4:51 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 24 min |
| Jun 5, 4:57 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.